# SDR UALA2009071001997

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 36,450 hours, 14,134 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 3416402
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ROW SIX IS INOPERATIVE.  REMOVED & REPLACED EMERGENCY EXIT LIGHT ASSY LENS P/N BC5-0533-003 & SOCKET CONNECTOR P/N 3416402.  OPS CHECKED GOOD.
